Pacific Journal of Mathematics

Analytic sheaf cohomology groups of dimension $n$ of $n$-dimensional noncompact complex manifolds.

Yum-tong Siu

Article information

Source
Pacific J. Math., Volume 28, Number 2 (1969), 407-411.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983462

Mathematical Reviews number (MathSciNet)
MR0243116

Zentralblatt MATH identifier
0182.41504

Subjects
Primary: 32.50

Citation

Siu, Yum-tong. Analytic sheaf cohomology groups of dimension $n$ of $n$-dimensional noncompact complex manifolds. Pacific J. Math. 28 (1969), no. 2, 407--411. https://projecteuclid.org/euclid.pjm/1102983462


Export citation

References

  • [1] A. Andreotti, and H. Grauert, Theoremes de finitude pour la cohomologiedes espaces complexes, Bull. Soc. Math. France 90 (1962), 193-259.
  • [2] G. DeRham, Varietes Differentiates,Hermann, Paris, 1955.
  • [3] J. Dieudonne and L. Schwartz, La dualite dans les espaces (F) et (LF), Ann. Inst. Fourier 1 (1950), 61-101.
  • [4] R. C. Gunning and H. Rossi, Analyticfunctionsof several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1966.
  • [5] B. Malgrange, Existenceet approximation des solutions des equations aux derivee partielles et des equations de convolution, Ann. Inst. Fourier 6 (1955-56), 272-355.
  • [6] B. Malgrange, Faisceaux sur des varietes analytiques-reeles, Bull. Soc. Math. France 85 (1957), 231-237.
  • [7] B. Malgrange, Division of distiributionsIV, Seminaire Schwartz 4, No. 25 (1959-60).
  • [8] Y.-T. Siu, Non-countable dimensions of cohomology groups of analytic sheaves and domains of holomorphy, Math. Z. 102 (1967), 17-29.